# SDR EIA2001238

- Difficulty date: August 1, 2001
- Submitted: September 6, 2001
- Operation: Air carrier
- Aircraft: N916F
- Make and model: Doug DC-9-15F
- Aircraft serial: 47044
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT FORWARD ENTRANCE DOOR FORWARD UPPER CORNER INNER DOUBLER HAS TWO CRACKS FROM EDGE GOING FORWARD.  REMOVED DAMAGE AND INSTALLED REPAIR DOUBLERS AND FILLERS PER ECRA 916-53-030-2.  (M)
